# SDR UPS06448611

- Difficulty date: October 21, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D L1 DOOR LOWER HINGE CUTOUT FRAME FOUND CRACKED. CRACK LENGTH .3750 INCH, M/D L1 DOOR LOWER HINGE CUTOUT FRAME REPAIRED IAW SRM 52-10-02 FIG 12.
